# SDR DALA2016111708880

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 38,789 hours, 3,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALONG BS 825 BEHIND MAIN DOOR, BETWEEN STRINGERS 38 AND 39R.  REPAIRED IAW SRM 53-00-01 REPAIR 7 FIG 202.
